Alert archive / Colorado / Red Flag Warnings in 2019
Red Flag Warning 19, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Oct 8, 2019, 3:38 AM MDT for 16 counties in Colorado. It took effect at Oct 9, 2019, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 8, 2019, 3:38 AM MDT (09:38 UTC)
- In effect from
- Oct 9, 2019, 12:00 PM MDT
- Expired
- Oct 9, 2019, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Chaffee County, CO, Conejos County, CO, Costilla County, CO, Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Lake County, CO, Las Animas County, CO, Otero County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 103 km from the middle of the area, began a volume at 09:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 9.6 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4980 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
554 WWUS85 KPUB 080938 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 338 AM MDT Tue Oct 8 2019 ...A Red Flag Warning is in effect for gusty winds, low humidity, high Haines indices, and dry fuels from Noon until 8 PM today for fire weather zone 222 which includes Fremont County... ...A Red Flag Warning is in effect for gusty winds, low humidity, high Haines indices, and dry fuels from noon until 8 PM Wednesday, for fire weather zones 220 through 222, and 224 through 233, which includes Lake, Chaffee, Teller and Fremont Counties, the San Luis Valley, the Sangre de Cristo and Wet Mountains, the Wet Mountain Valley, and El Paso, Pueblo, Huerfano, Las Animas, Crowley and Otero Counties... COZ222-090145- /O.UPG.KPUB.FW.A.0011.191009T1800Z-191010T0200Z/ /O.NEW.KPUB.FW.W.0019.191009T1800Z-191010T0200Z/ /O.NEW.KPUB.FW.W.0018.191008T1800Z-191009T0200Z/ Fremont County Including Canon City/Howard/Texas Creek- 338 AM MDT Tue Oct 8 2019 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, HIGH HAINES INDICES, AND DRY FUELS, FOR FIRE WEATHER ZONE 222... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, HIGH HAINES INDICES, AND DRY FUELS FOR FIRE WEATHER ZONE 222... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds, low relative humidity, high haines indices, and dry fuels which is in effect from noon today to 8 PM MDT this evening. A Red Flag Warning has also been issued from noon to 8 PM MDT Wednesday. * Affected Area...Fire Weather Zone 222. * Winds...West 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 9 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth, and spread of fires on Wednesday. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ220-221-224>233-090145- /O.UPG.KPUB.FW.A.0011.191009T1800Z-191010T0200Z/ /O.NEW.KPUB.FW.W.0019.191009T1800Z-191010T0200Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- 338 AM MDT Tue Oct 8 2019 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, HIGH HAINES INDICES, AND DRY FUELS FOR FIRE WEATHER ZONES 220...221...224...225...226... 227...228... 229...230...231...232 AND 233... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds, low relative humidity, high haines indices, and dry fuels, which is in effect from noon to 8 PM MDT Wednesday. * Affected Area...Fire Weather Zones 220...221...224...225... 226...227...228...229...230...231...232 and 233. * Winds...Southwest 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 10 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth, and spread of fires on Wednesday. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
6 follow-up statements
381 WWUS85 KPUB 081846 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 1246 PM MDT Tue Oct 8 2019 ...A Red Flag Warning is now in effect for gusty winds, low humidity, high Haines indices, and dry fuels from Noon until 8 PM this evening for fire weather zones 222 and 228, which includes Fremont and Pueblo Counties... ...A Red Flag Warning is in effect for gusty winds, low humidity, high Haines indices, and dry fuels from noon until 8 PM Wednesday, for fire weather zones 220 through 222, and 224 through 233, which includes Lake, Chaffee, Teller and Fremont Counties, the San Luis Valley, the Sangre de Cristo and Wet Mountains, the Wet Mountain Valley, and El Paso, Pueblo, Huerfano, Las Animas, Crowley and Otero Counties... COZ228-091100- /O.EXA.KPUB.FW.W.0018.000000T0000Z-191009T0200Z/ /O.CON.KPUB.FW.W.0019.191009T1800Z-191010T0200Z/ Pueblo County Including Pueblo- 1246 PM MDT Tue Oct 8 2019 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 228... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, HIGH HAINES INDICES, AND DRY FUELS FOR FIRE WEATHER ZONES 220...221...224... 225...226...227...228...229...230...231...232 AND 233... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect until 8 PM MDT this evening. * Affected Area...Fire Weather Zone 228. * Winds...West 5 to 15 mph with gusts up to 30 mph. * Relative Humidity...As low as 7 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth, and spread of fires on Wednesday. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ222-091100- /O.CON.KPUB.FW.W.0018.000000T0000Z-191009T0200Z/ /O.CON.KPUB.FW.W.0019.191009T1800Z-191010T0200Z/ Fremont County Including Canon City/Howard/Texas Creek- 1246 PM MDT Tue Oct 8 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, HIGH HAINES INDICES, AND DRY FUELS, FOR FIRE WEATHER ZONE 222... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, HIGH HAINES INDICES, AND DRY FUELS, FOR FIRE WEATHER ZONE 222... * Affected Area...Fire Weather Zone 222. * Winds...West 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 8 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth, and spread of fires on Wednesday. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ220-221-224>227-229>233-091100- /O.CON.KPUB.FW.W.0019.191009T1800Z-191010T0200Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- 1246 PM MDT Tue Oct 8 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, HIGH HAINES INDICES, AND DRY FUELS FOR FIRE WEATHER ZONES 220...221...224... 225...226...227...228...229...230...231...232 AND 233... * Affected Area...Fire Weather Zones 220...221...224...225... 226...227...229...230...231...232 and 233. * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 10 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth, and spread of fires on Wednesday. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
055 WWUS85 KPUB 082048 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 248 PM MDT Tue Oct 8 2019 ...A Red Flag Warning is in effect for gusty winds, low humidity, high Haines indices, and dry fuels until 8 PM this evening for fire weather zones 222 and 228, which includes Fremont and Pueblo Counties... ...A Red Flag Warning remains in effect for gusty winds, low humidity, high Haines indices, and dry fuels from noon until 8 PM Wednesday, for fire weather zones 220 through 222, and 224 through 233, which includes Lake, Chaffee, Teller and Fremont Counties, the San Luis Valley, the Sangre de Cristo and Wet Mountains, the Wet Mountain Valley, and El Paso, Pueblo, Huerfano, Las Animas, Crowley and Otero Counties... COZ222-228-091300- /O.CON.KPUB.FW.W.0018.000000T0000Z-191009T0200Z/ /O.CON.KPUB.FW.W.0019.191009T1800Z-191010T0200Z/ Fremont County Including Canon City/Howard/Texas Creek- Pueblo County Including Pueblo- 248 PM MDT Tue Oct 8 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, HIGH HAINES INDICES, AND DRY FUELS, FOR FIRE WEATHER ZONE 222 AND 228... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, HIGH HAINES INDICES, AND DRY FUELS, FOR FIRE WEATHER ZONE 222 AND 228... * Affected Area...Fire Weather Zones 222 and 228. * Winds...West 10 to 20 mph with gusts up to 30 mph. * Relative Humidity...As low as 6 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth, and spread of fires on Wednesday. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ220-221-224>227-229>233-091300- /O.CON.KPUB.FW.W.0019.191009T1800Z-191010T0200Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- 248 PM MDT Tue Oct 8 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, HIGH HAINES INDICES, AND DRY FUELS FOR FIRE WEATHER ZONES 220...221...224... 225...226...227...229...230...231...232 AND 233... * Affected Area...Fire Weather Zones 220...221...224...225... 226...227...229...230...231...232 and 233. * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 10 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth, and spread of fires on Wednesday. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
312 WWUS85 KPUB 090159 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 759 PM MDT Tue Oct 8 2019 ...A Red Flag Warning remains in effect for gusty winds, low humidity, high Haines indices, and dry fuels from noon until 8 PM Wednesday, for fire weather zones 220 through 222, and 224 through 233, which includes Lake, Chaffee, Teller and Fremont Counties, the San Luis Valley, the Sangre de Cristo and Wet Mountains, the Wet Mountain Valley, and El Paso, Pueblo, Huerfano, Las Animas, Crowley and Otero Counties... COZ222-228-091800- /O.EXP.KPUB.FW.W.0018.000000T0000Z-191009T0200Z/ /O.CON.KPUB.FW.W.0019.191009T1800Z-191010T0200Z/ Fremont County Including Canon City/Howard/Texas Creek- Pueblo County Including Pueblo- 759 PM MDT Tue Oct 8 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, HIGH HAINES INDICES, AND DRY FUELS, FOR FIRE WEATHER ZONE 222 AND 228...... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONE 222 AND 228... * Affected Area...Fire Weather Zones 222 and 228. * Winds...West 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...5 to 10 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth, and spread of fires. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ220-221-224>227-229>233-091800- /O.CON.KPUB.FW.W.0019.191009T1800Z-191010T0200Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- 759 PM MDT Tue Oct 8 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, HIGH HAINES INDICES, AND DRY FUELS FOR FIRE WEATHER ZONES 220...221...224... 225...226...227...229...230...231...232 AND 233... * Affected Area...Fire Weather Zones 220...221...224...225... 226...227...229...230...231...232 and 233. * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...8 to 13 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth, and spread of fires. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
149 WWUS85 KPUB 091007 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 407 AM MDT Wed Oct 9 2019 ...A Red Flag Warning remains in effect for gusty winds, low humidity, high Haines indices, and dry fuels from noon until 8 PM today for fire weather zones 220 through 222, and 224 through 233, which includes Lake, Chaffee, Teller and Fremont Counties, the San Luis Valley, the Sangre de Cristo and Wet Mountains, the Wet Mountain Valley, and El Paso, Pueblo, Huerfano, Las Animas, Crowley and Otero Counties... COZ220>222-224>233-100200- /O.CON.KPUB.FW.W.0019.191009T1800Z-191010T0200Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- 407 AM MDT Wed Oct 9 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, HIGH HAINES INDICES, AND DRY FUELS, FOR FIRE WEATHER ZONES 220 THROUGH 222, AND ZONES 224 THROUGH 233...... * Affected Area...Fire Weather Zones 220...221...222...224... 225...226...227...228...229...230...231...232 and 233. * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 10 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth, and spread of fires. * Haines...6 or high potential for large plume dominated fire growth. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
156 WWUS85 KPUB 092048 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 248 PM MDT Wed Oct 9 2019 ...A Red Flag Warning remains in effect for gusty winds, low humidity, high Haines indices, and dry fuels through 8 PM for fire weather zones 220 through 222, and 224 through 233, which includes Lake, Chaffee, Teller and Fremont Counties, the San Luis Valley, the Sangre de Cristo and Wet Mountains, the Wet Mountain Valley, and El Paso, Pueblo, Huerfano, Las Animas, Crowley and Otero Counties... COZ220>222-224>233-100200- /O.CON.KPUB.FW.W.0019.000000T0000Z-191010T0200Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- 248 PM MDT Wed Oct 9 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 220...221...222...224...225...226...227... 228...229...230...231...232AND 233... * Affected Area...Fire Weather Zones 220...221...222...224... 225...226...227...228...229...230...231...232 and 233. * Winds...Southwest 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 8 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth, and spread of fires. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ Hodanish
188 WWUS85 KPUB 100204 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 804 PM MDT Wed Oct 9 2019 ...THE RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITY HAS EXPIRED FOR SOUTH CENTRAL AND SOUTHEAST COLORADO... COZ220>222-224>233-100315- /O.EXP.KPUB.FW.W.0019.000000T0000Z-191010T0200Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- 804 PM MDT Wed Oct 9 2019 ...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 220...221...222...224...225...226...227... 228...229...230...231...232 AND 233... Winds have decreased and temperatures have cooled, which has put an end to the Red Flag conditions. A strong cold front will bring colder temperatures, strong winds and higher humidities to the southeast plains as it moves through the region this evening. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Oct 7, 11:00 PM MDT, 4 hours 38 minutes earlier.
Area forecast discussion, Oct 7, 11:00 PM MDT, 4 hours 38 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1100 PM MDT Mon Oct 7 2019 .SHORT TERM...(This evening through Tuesday) Issued at 312 PM MDT Mon Oct 7 2019 Currently... Excluding a couple of wispy cirrus cloud up in extreme ne CO, skies were clear state-wide at 2 pm. Temperatures were mainly in the U60s to 70s across the plains, with the warmest temps on the immediate east slopes of the southern mtns. Valleys were around 60F.Winds were light region-wide although it was dry to bone dry across the region, with 30 dwpt over the far east and, in the central mtns the dwpts were in the negative 20s ( -24F in Leadville). Tonight and Tomorrow... Not much in the way of active sensible weather to discuss. Clear to mostly clear skies will be over the region during the next 24 hours. Some cirrus will increase over the s tier tomorrow afternoon, especially across the San Juan mtn region. Min temps tonight will be several degrees warmer than this mornings low temps, with mainly 30s to m40s expected on the plains. San Luis valley will likely be the coldest region with lows in the 20s. For tomorrow, winds will pick up a bit over the higher terrain, especially mtn top level were 20 to 30 mph winds will be possible. Most other region will be in the 10-15 mph range. Max temps will warm significantly, with mainly 80s over the plains, with the warmest temps along the lower ark rvr valley from Pueblo to the KS State line. Valleys should be in the lower 70s. .LONG TERM...(Tuesday night through Monday) Issued at 312 PM MDT Mon Oct 7 2019 Previous forecast timing of the weather event this week still looks to be on track, and very few changes have been made save for some tightening of specifics as well as heightened fire weather concerns. Tuesday night through Wednesday...A strong upper level low pressure trough will be located over the Pacific NW Tue night, then will sweep to the east-southeast across ID and into the Great Basin through Wed. Increasing southwest flow aloft ahead of the trough will produce dry and warm conditions across the forecast area, meaning a more mild night Tue night, and well-above normal temps for Wed. Therefore, went ahead and issued a Fire Weather Watch for much of the area for Wed. High temps will climb into the mid 60s to lower 70s for the high valleys, and upper 70s to upper 80s for the plains. Wednesday night through Friday...The upper trough swings across the Rockies starting Wed night, pushing a cold front south into eastern CO late Wed night. Timing of this front remains tricky, but for the second day in a row models are indicating that the front will initially cross the Palmer Divide between 6 pm and 9 pm Wed night, with the true colder air and onset of pcpn not happening until after midnight. Isolated pcpn will move into the forecast area late Wed night, and the best time window for pcpn still looks like it will occur between 6 am Thu and midnight. Activity will then quickly taper off through Fri morning as the upper trough pushes east and the flow aloft swings around to a drying northwest direction. Current forecast snow amounts fall in the 4 to 6 inch category for Teller County, northern El Paso County and the peaks of Lake County, while the rest of the higher terrain and portions of the I-25 corridor will see 2 to 3 inches of snow. The far eastern plains may see up to 2 inches of snow. As for temps, look for freezing temps to push across northern El Paso County Wed night as the front advances, then a hard freeze for all areas Thu night. Maximum temps on Thu are forecast to be in the 40s to mid 50s for most areas, and 30s for El Paso County, then 40s to near 50F for Fri. Saturday through Monday...The flow aloft will relax and become more zonal as the system exits the region late Fri. This will allow for moderating temperatures and dry conditions over the weekend. Look for highs on Sat in the 50s for the high valleys and 60s for the plains. For Sun and Mon the warming continues, with max temps in the mid 50s to lower 60s for the high valleys, and 60s to lower 70s for the plains. Moore && .AVIATION...(For the 06Z TAFS through 06Z Tuesday night) Issued at 1049 PM MDT Mon Oct 7 2019 VFR conditions expected over the next 24 hours. Breezy west winds will spread into both KPUB and KALS on Tuesday with gust up to 20-25 kts possible. KCOS should see southerly winds increase to around 10-15 kts in the afternoon. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Wednesday afternoon through Wednesday evening for COZ220>222-224>233. && SHORT TERM...HODANISH LONG TERM...MOORE AVIATION...KT
Hazardous weather outlook, Oct 7, 4:38 AM MDT, 23 hours before
Hazardous Weather Outlook National Weather Service Pueblo CO 438 AM MDT Mon Oct 7 2019 COZ058>089-093>099-081045- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 438 AM MDT Mon Oct 7 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Winds will increase across southern Colorado Tuesday and Wednesday, and areas of high fire danger will develop over much of the region by Wednesday afternoon. A strong cold front will then move quickly through Colorado Wednesday night, followed by the coldest air of the fall season for Thursday into Friday. Temperatures by early Friday morning will fall into the teens to mid 20s at most lower elevations, while high mountain temperatures drop into the single digits. A chance of snow will also accompany the colder air late Thursday and Thursday evening, with several inches of accumulation possible over higher elevations, including the Palmer Divide, Teller County and the southeast mountains. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. 28/10
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 3:38 AM MDT | Red Flag Warning | PUB | Fremont, Pueblo | 16 hr |
| Oct 8, 2:50 PM MDT | Freeze Watch | PUB | El Paso | 13 hr |
Nearby
Red Flag Warnings in Colorado, 2019Every red flag warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.